MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Model Number 03R89-62
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported incorrect interpretation of results when using the aliniq ams base software.The customer stated that on (b)(6) 2023 a sample id (b)(6) was tested and generated a numeric result of 1.30 s/co but with no interpretation populating from the aliniq ams base software.However, a negative interpretation was sent from the ams to the customer¿s lis when the interpretation should have been positive.The previous hiv results for this sample have been correctly transmitted.One sample ran on (b)(6) 2023 with a result of 0.98 s/co and sent a negative interpretation.The other sample ran on (b)(6) 2023 with a result of 1.28 s/co and sent a positive interpretation.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
Technical investigations were conducted by the local abbott informatic specialist involving the product sme and r&d engineers found that, when the quantitative/numeric result came from the instrument (alinity i), aliniq ams was unable to add the interpretation/qualitative result to this specific request.Although aliniq ams failed to add the interpretation result, a wrong interpretation (negative) comment was auto validated by aliniq ams and sent to lis.The incorrect interpretation result released by aliniq ams was due to a human error during the configuration the aliniq ams system which led to the issue described in the complaint.The abbott informatic technical specialist did not consider the interactions between the behavior of the aliniq ams worklists adding tests that already exist on another active worklist, as well as the rule requirements of adding tests that consequently add comments to an existing test.To address this scenario a configuration change was performed by the abbott engineer: two aliniq ams rules were configured to include qualitative / interpretation tests (e.G., hivagabi) whenever the lis sends request only for quantitative/numeric tests.Data and information provided were reviewed and support the complaint issue without indication for any additional issue.A review of tracking and trending did not identify any complaints similar to the issue under review.A device history record was reviewed and did not identify any non-conformances, deviations, or potential non-conformances related to the issue under review.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or product deficiency was identified for the aliniiq ams base software version 3.01, list 03r89-62.
 
Event or Problem Description

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17084319
Report Number3004032053-2023-00017
Device Sequence Number5907224
Product Code JQP
UDI-Device Identifier00380740200169
UDI-Public00380740200169
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03R89-62
Device Catalogue Number03R89-62
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/25/2023
Supplement Date Received by Manufacturer07/18/2023
Initial Report FDA Received Date06/07/2023
Supplement Report FDA Received Date07/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALINIQ AMS BASE SOFTWAR, 03R89-22, OCE00919_002.; ALINIQ AMS BASE SOFTWAR, 03R89-22, OCE00919_002.
Patient SexUnknown